As most of you know I had my baby about 10 weeks ago. By my 6 week check up I wasn't bleeding anymore and then at 7 weeks I went in and got Mirena put in and they told me that I might spot a little after it. The first 2 days I spotted and then I started bleeding and for the last 3 weeks I haven't stopped. Are you supposed to bleed that long after its put in or is something wrong?q
I had mine put in 3 weeks ago and also wasn't bleeding any longer the day it was placed. Now I'm still bleeding from the day it was put it. Really not sure if its normal or not, but I think we could both say I hope it stops soon!
I bled/spotted with mirena for 6 months solid. It was highly annoying. I had many other side effects "they" say you can't have with it. Shortly after having it removed all side effects, including spotting went away. The day I had mirena removed I had the non hormonal copper iud placed. The doctor insisted that I would not see a change in the symptoms I was having and she was wrong. I love my copper iud. No side effects or spotting whatsoever. The mirena was not for me. The spotting was such a pain. Hopefully this goes away for you soon. I could not give it longer than 6 months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.